MAUDE Adverse Event Report: GN HEARING A/S GN RESOUND; HEARING AID, AIR CONDUCTION WITH WIRELESS TECHNOLOGY

GN HEARING A/S GN RESOUND; HEARING AID, AIR CONDUCTION WITH WIRELESS TECHNOLOGY
Model Number 20686204
Medical Device Problem Code Excessive Heating (4030)
Health Effect - Clinical Codes Superficial (First Degree) Burn (2685); No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).A dhr review have been completed.No deviation or changes were found during manufacturing of the device.Parent case investigation: the rechargeable batteries in the resound linx quattro hearing aids and the hearing aid charger are lithium-ion batteries.It is recommended-avoid storing your hearing aids and hearing aids charger near sources of heat or cold.Nb: if your linx quattro, beltone amaze or preza 8 with dsw 1.0.45 or higher are getting warm for a longer period of time during charging or show much less than 16 hours battery life after full charging of at least 3 hours, it is probably a defect battery in one of the hi and you have to send the hi for service and repair.Although reported - hearing aid heated up in the charger so badly that it burnt the patient's finger when she removed from charger enough to turn her finger red where she made contact.This has not been confirmed with pictures or further information.This is an initial report.
 
Event or Problem Description
(b)(4).It has been reported- hearing aid heated up in the charger so badly that it burnt the patient's finger when she removed from charger enough to turn her finger red where she made contact.No further information available regarding pictures, treatment, etc.This is an initial report.
 
Event or Problem Description
Manufacturer's ref: sf (b)(4).It has been reported- hearing aid heated up in the charger so badly that it burnt the patient's finger when she removed from charger enough to turn her finger red where she made contact.No further information available regarding pictures, treatment, etc.This is a final report.
 
Additional Manufacturer Narrative
Manufacturer's ref# sf (b)(4).Follow up: a dhr review have been completed.No deviation or changes were found during manufacturing of the device.Parent case investigation: the rechargeable batteries in the resound linx quattro hearing aids and the hearing aid charger are lithium-ion batteries.It is recommended-avoid storing your hearing aids and hearing aids charger near sources of heat or cold.Nb: if your linx quattro, beltone amaze or preza 8 with dsw 1.0.45 or higher are getting warm for a longer period of time during charging or show much less than 16 hours battery life after full charging of at least 3 hours, it is probably a defect battery in one of the hi and you have to send the hi for service and repair.Although reported - hearing aid heated up in the charger so badly that it burnt the patient's finger when she removed from charger enough to turn her finger red where she made contact.This has not been confirmed with pictures or further information.Risk will update to include warning/caution to the users.Clinical conclusion on the case is that, even though unpleasant, risk of high temperature and burn are mitigated by extensive safety testing according to standards according to master risk list.It is evaluated unlikely that the device in failure mode would cause harm, if the event was to reoccur, because of the unlikely event of contacting the difficult to touch location.Risk register will be updated to include warning/caution to the users.Based on the above information, the case is considered not reportable as the event / incident did not lead to, or might led to, death or a serious injury.H6: 4581 appropriate term/code not available used since there was no confirmation of the reported burn.It is a female patient.This is a final report.No further information expected.

Brand Name
GN RESOUND
Common Device Name
HEARING AID, AIR CONDUCTION WITH WIRELESS TECHNOLOGY
Manufacturer (Section D)
GN HEARING A/S
lautrupbjerg 7
ballerup, 2750
DA  2750
Manufacturer Contact
karen frisk
lautrupbjerg 7
ballerup, 2750
DA   2750
MDR Report Key15493452
Report Number3005650109-2022-00041
Device Sequence Number1793061
Product Code OSM
UDI-Device Identifier05708296145362
UDI-Public05708296145362
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 09/27/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number20686204
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/29/2022
Supplement Date Received by Manufacturer08/29/2022
Initial Report FDA Received Date09/27/2022
Supplement Report FDA Received Date10/27/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/01/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale